# SDR DXTA2022102772820

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,773 hours, 9,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1740M
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMER LTS SWITCH IN "ARM" POSITION AND PAX SAFETY SWITCH ON (BATTS ON), NONE OF THE 17 LIGHTS WILL ILLUMINATE.  WITH THE EMER LTS SWITCH IN THE "ON" POSITION, REGARDLESS OF BATTS OR PAX SAFETY SWITCH, ALL LIGHTS ILLUMINATE EXCEPT FOR THE THREE INTERIOR MAIN CABIN DOOR EXIT SIGNS.   TROUBLESHOOTING EMERGENCY LIGHTS. REMOVED EMERGENCY LIGHT SWITCH PANEL. OHMEO OUT EMERGENCY LIGHT SWITCH AND FOUND BROKEN WIRE TO SWITCH CONTACT 1C. RESOLDERED WIRE TO SWITCH IAW CE-680WDM 33-50-01. SWITCH OHMS OUT NORMALLY. REINSTALLED SWITCH PANEL, EMERGENCY LIGHT ISSUE STILL REMAINS. REMOVED #1 BATTERY PACK AND INSTALLED CUSTOMER SUPPLIED REPAIRED UNIT. C/W OPS CHECKS OF EMERGENCY LIGHT SYSTEM. CLOSED ALL PREVIOUSLY OPENED ACCESS. ALL CHECKS GOOD. REF CE-680 AMM 33-50-00.  ORIG SUB DATE:  10/27/2022
